MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 4.0 PLY SCRW CFX 4.5X26; POSTERIOR CERVICAL SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH 4.0 PLY SCRW CFX 4.5X26; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 1020-45-226
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021, underwent a revision surgery to correct the set screw from being dis-lodged and making noise as the patient moved his neck.The patient had a fusion in october and when he bent over, he heard a pop and felt some slight discomfort.He presented with a locking cap dis-lodged from his c7 pedi left screw with radiologic confirmation and the set screw was dislodged from the poly screw.No patient consequences.This report is for one (1) 4.0 ply scrw cfx 4.5x26.This is report 1 of 6 for complaint (b)(4).
 
Additional Manufacturer Narrative
Additional product code: kwp.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0 PLY SCRW CFX 4.5X26
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12924875
Report Number1526439-2021-02498
Device Sequence Number17554602
Product Code NKG
UDI-Device Identifier10705034510484
UDI-Public(01)10705034510484
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K181949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1020-45-226
Device Catalogue Number102045226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SET SCREW; SET SCREW; SET SCREW; SET SCREW; SET SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight100 KG